# SDR NOZR20140127001

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: General aviation
- Aircraft: N22NG
- Make and model: Cessna 750
- Aircraft serial: 7500204
- Aircraft time: 7,615 hours, 3,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 99146153
- Part serial: 245A
- Condition: Failed
- Location: Te Flaps
- Part time: 7,615 hours, 3,559 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW SELECTED FLAP SLAT TO 5 DEGREES, THE SLATS EXTENDED, THE FLAPS MOVE TO 1 TO 2 DEGREES AND STOPPED. CREW ELECTED TO DISCONTINUE THE APPROACH AND COMPLIED WITH THE FLAP FAILURE CHECKLIST.  AFTER COMPLETING THE CHECKLIST, THE FLAPS STILL INDICATED INOPERATIVE. THE PILOTS DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER PROBLEMS. TROUBLESHOOTING REVEALED A FAULT CODE 2, MOTOR FAULT ON FLAP CONTROLLER AND THE OTBD GREABOX ON LT CENTER FLAP BINDING.  REPLACED THE PDU AND OFFSET GEARBOX.
